# SDR ASAA11510267

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 11,043 hours, 3,506 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 08101197
- Condition: Smoke
- Location: Galley
- Part time: 8,582 hours, 2,623 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SULFUR IN CABIN FROM FIRST CLASS TO MID CABIN SEVERAL TIMES DURING FLIGHT.  F/A'S AND PAX SAY SMELL VERY STRONG.  ACCOMPLISHED FIM TASK 21 00 00810 806 CABIN FUME FAULT ISOLATION FOUND FWD GALLEY OVEN LT SIDE BURNING WITH BLACK ACRID SMOKE. NO OTHER SMELL DISCREPANCIES NOTED.  REPLACED FWD GALLEY OVEN PER MM 25 32 01.  OPS CHECK GOOD PER SAME.  FAULT CORRECTED REF FIM 21 00 00 810 806 PARA J.
